# SDR F3LA00040

- Difficulty date: April 11, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowling
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED CRACK AT AFT UPPER END OF ENGINE INBOARD FIXED COWL IN FRAME APPROXIMATELY 12 INCHES FROM AFT END.  THERE IS ALSO ANOTHER CRACK IN SAME FRAME APPROXIMATELY 1.2 INCHES LONG, APPROXIMATELY 6 INCHES FROM AFT END.  ALSO A CRACK 1.3 INCHES LONG IN THE METAL THAT HOLDS THE FRAME TO THE RIB.  MAINTENANCE FABRICATED BRACKET/ANGLE DOUBLER PER SRM 54-10-3.  STOP DRILLED CRACK AND INSTALLED BRACKET/ANGLE DOUBLER PER SRM 51-10-0.  (M)
